# SDR REXA2014090900886

- Difficulty date: September 9, 2014
- Submitted: September 11, 2014
- Operation: Air carrier
- Aircraft: N8828D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7828
- Aircraft time: 24,006 hours, 21,407 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Failed
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION MSG.  PERFORMED TROUBLESHOOTING IAW FIM CHAPTER 27-580-00 REV 47 IAW AD 2009-06-12 PARAGRAPH H 6 I AMOC DATED APRIL 22,2014 & TS001100-2014 FIM TECHNICAL SUPPLEMENT.  TROUBLE SHOT WRING IAW FIM, CHANGED RT BPSU IAW 27-51-10.  FLAP FAIL CODES 12 1B, 12 2B, 25 BC.  R & R RT FLAP BPSU IAW AMM 27-15-10.
